# SDR QXEA0202286

- Difficulty date: December 26, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TRAIL RUDDER HAS PAINT MISSING AND EVIDENCE OF CORROSION UNDER SECOND FROM TOP AND BOTTOM STATIC WICKS.  REPAIRED IAW DHC-8 MM 23-60-01-720-001, PAGE 406.
